# SDR 2002UALA01696

- Difficulty date: November 7, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N313UA
- Make and model: Boeing 737322
- Aircraft serial: 23674
- Aircraft time: 45,041 hours, 23,968 cycles
- Engine: Ge CFM56*
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO FIELD DUE TO VIBRATION FELT IN THE CONTROL CABIN.  FOUND RIGHT NOSE DOOR IN AIRSTREAM WHEN GEAR UP.  ADJUSTED DOOR.  TROUBLESHOT AND FOUND NO OBVIOUS DISCREPANCIES.  INSPECTED AS REQUIRED.
